| Model Number |
OJR416 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in finland reported that a leak was observed from the left side tubing of an ojr416 optiflow junior 2 nasal cannula after 2 days of patient use.There were no reported patient consequences.
Additional Manufacturer Narrative
(b)(4).Fisher and paykel healthcare (f&p) is currently in the process of obtaining further information regarding the reported event.We will provide a follow up report upon completion of our investigation.